# SDR ARWA0001218

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 275 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: DENTED EXTERIOR FUSELAGE SKIN AT STA.270.0 L24R AND L25R. CORRECTIVE ACTION: REPAIRED IAW E.O. # 0011201, DATED 11/20/00; PRIME IAW SRM 51-1-8 AND INSTALLED IAW SRM51-1-20D
